66445members
350171posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin- pain in leg after injection

2 REPLIES 2
Highlighted
Member

Re: Herceptin- pain in leg after injection

Sorry Kelsi, reply a bit late. I have had 8 rounds of Herceptin, normally IV through the portocath they inserted for the chemo. One week they offered me a leg (or stomach) injection (which saves about 45 mins time). The next day my whole leg hurt (like badly bruised) for 24 hrs and I was limping quite badly. I went straight back to having it IV through the portacath after that. I do have stiffness in my calves and feet first thing every day, but that eases off after a couple of hours. Are you still getting the problem?

 

Highlighted
Community Manager

Re: Herceptin- pain in leg after injection

Hi Kelsi,

 

Sorry that you haven't had a reply yet. You may find it helpful to speak to one of our trained specialists on the free Helpline, 0808 800 6000. Alternatively you can ask one of our experts in the Ask Our Nurses area of the Forum and they can respond to you online.

 

Best wishes
Dan

Member

Herceptin- pain in leg after injection

Hi,

 

I've had my 4th injection today, my last one was 30th April it was stopped due to my heart function being low. I'm having pain in my leg where the injection has gone in, not had it before.

Thanks in advance for your advice